Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Have VKH, taking Medrol 8ml, getting bigger, left eye cannot see anything, blurred vision. Cure?

hi, my brother in law have this so called VKH and he is taking Medrol 8ml, exopred eyedrops at dolo-neurobion.. he starts medrol in 24 then 16 and now 8ml.. but he's face is getting bigger and we want to reduce it but how?and he's left eye cannot see anything anymore.. now, the other eye is having blurred vision and and he can only see us in black n white.. please help him..
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Ophthalmologist 's  Response
Dear user
your brother in law is sufferring from VKH syndrome which has got eye symptoms, skin involvement and nervous system involvement. From history it is found out that he is taking steroid eye drops for eye disease. Since the disease can cause variety of eye diseases like uveitis, retinal detachmnet and others. The cause for loss of vision in left eye has to be investigated. Many investigations are available to fin d out the ocular involvement like ultrasound examination, fluorescein angiography... So i recommend you to consult a nearest ophthalmologist for further evaluation. Nothing to worry the overall prognosis for the eye disease is fairly good with appropriate treatment. so do consult nearest ophthalmologist at the earliest.
with regards
Answered: Sun, 23 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor